# SDR UPS00832066

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 475041812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA. 1160 AT STR. 20 - 19 RT,  LONGERON TO FRAME ATTACH FITTINGS ARE CRACKED, (2 TOTAL).     REMOVED, FABRICATED AND REPLACED FITTINGS I.A.W. DWG.4750418.
